Author Topic: Lavender tea while tapering Valium?  (Read 3845 times)

[Buddie]

Re: Lavender tea while tapering Valium?
« Reply #10 on: May 18, 2022, 03:51:56 am »


Lavender is a sedative, it is so gentle and delicate don't know how this can revv you up.

“Lavender oil taken in small quantity is sedative but when taken in larger quantity, becomes a stimulant” (The Fragrant Mind (1995) Valerie Ann Worwood)

Remember, I took the capsules, not tea. And the reviews on the capsules have been mixed. Some not going through benzo w/d found them not helpful, and some who took them for sleep, didn't sleep.

It absolutely revved me up, please don't discount my experience. It's just like magnesium, it helps me, but others found it made them feel worse. The post author even mentioned reading mixed reports.

You took a normal dose not a large quantity. Which reviews and reports are you talking about that it is a stimulant at normal dosages? please provide the evidence.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Lavender tea while tapering Valium?
« Reply #11 on: May 19, 2022, 01:09:16 am »

You took a normal dose not a large quantity. Which reviews and reports are you talking about that it is a stimulant at normal dosages? please provide the evidence.

Not normal for me. Everybody is different. That's why I gave the example of magnesium helping some, but exacerbating symptoms for other. Reviews of Silexin on several sources are mixed. And others mention being revved up and not calmed down. This is why many buddies on this forum suggest trying small quantities rather than a typical dose, because everybody is different, and our bodies are different, and our w/d is different. Some people can't tolerate certain supplements or herbal remedies. I don't need to provide evidence, I was giving my experience.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.